# SDR CALA0100541

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- Aircraft time: 41,434 hours, 20,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B SEAT TRACK CORRODED AT FS 1041-1322.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-05 AND 51-30-01.
